# SDR USAA2015020200007

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 33,759 hours, 12,035 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22C LED FLOOR PROXIMITY LIGHT INOPERATIVE.  REPINNED EMER LIGHT CONNECTOR AT SEAT 22C.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
